MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archiv fur Kriminologie · 2002

[Fatal outcome of poisoning with the benzodiazepines flunitrazepam and diazepam].

Ahrens Björn, Rochholz Gertrud, Westphal Folker, Schütz Hans Werner, Ritz-Timme Stefanie

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

On a wintry day a 29-year-old woman was found dead beside her car showing head injuries and signs of hypothermia. Several empty packets of sedative and hypnotic drugs were lying inside the car. Toxicological analysis revealed the presence of flunitrazepam (heart blood of the left and right chamber 0.033 mg/L each), norflunitrazepam (left heart blood 0.029 mg/L, right heart blood 0.027 mg/L), 7-amino-flunitrazepam (left heart blood 0.090 mg/L, right heart blood 0.104 mg/L), diazepam (left heart blood 0.395 mg/L, right heart blood 0.386 mg/L), nordazepam (left heart blood 0.112 mg/L, right heart blood 0.115 mg/L) and temazepam (left heart blood 0.034 mg/L, right heart blood 0.033 mg/L). Neither alcohol nor other drugs were found. It was concluded that benzodiazepine intake led to a disturbance of consciousness. Whether the woman died in this situation due to the icy temperature as a result of hypothermia or whether she died or would have died solely due to benzodiazepine overdosage could not be clarified.

Для цитирования: Ahrens Björn, Rochholz Gertrud, Westphal Folker, Schütz Hans Werner, Ritz-Timme Stefanie. [Fatal outcome of poisoning with the benzodiazepines flunitrazepam and diazepam].. Archiv fur Kriminologie. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.